# SDR MALA010338

- Difficulty date: March 19, 2001
- Submitted: April 5, 2001
- Operation: Air carrier
- Aircraft: N430XJ
- Make and model: Saab 340B
- Aircraft serial: 430
- Aircraft time: 8,511 hours, 9,720 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 7257110307
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, LT WING FWD SPAR LOWER CAP IB OF NACELLE IS CHAFED. MAINTENANCE LIGHTLY BLENDED AREA, ALODINED BARE METAL IAW SRM 51-20-43.  FOUND DEEP CORROSION PITS, OUT OF ALLOWABLE LIMIT REF SRM 51-10-10. REMOVED 511BL/CL/AL TO FOM, REINSTALLED I/ES 511AL, 511BL AND 511CL IAW AMM 57-20-05. PERFORMED OPS CHECK GOOD.
